Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 8

All articles in this issue are freely accessible.

The topological Baumgartner-Hajnal theorem
René Schipperus.
Trans. Amer. Math. Soc. 364 (2012), 3903-3914
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2912439
Laplacians on a family of quadratic Julia sets I
Taryn C. Flock and Robert S. Strichartz.
Trans. Amer. Math. Soc. 364 (2012), 3915-3965
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Divisibility theory in commutative rings: Bezout monoids
P. N. Ánh, L. Márki and P. Vámos.
Trans. Amer. Math. Soc. 364 (2012), 3967-3992
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lower bounds for norms of products of polynomials via Bombieri inequality
Damián Pinasco.
Trans. Amer. Math. Soc. 364 (2012), 3993-4010
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Forcing, games and families of closed sets
Marcin Sabok.
Trans. Amer. Math. Soc. 364 (2012), 4011-4039
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Equivariant Chow cohomology of nonsimplicial toric varieties
Hal Schenck.
Trans. Amer. Math. Soc. 364 (2012), 4041-4051
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds
Helena Mihaljević-Brandt.
Trans. Amer. Math. Soc. 364 (2012), 4053-4083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Formulas for the multiplicity of graded algebras
Yu Xie.
Trans. Amer. Math. Soc. 364 (2012), 4085-4106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The complex Green operator on CR-submanifolds of $\mathbb {C}^{n}$ of hypersurface type: Compactness
Emil J. Straube.
Trans. Amer. Math. Soc. 364 (2012), 4107-4125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Contractions with polynomial characteristic functions I. Geometric approach
Ciprian Foias and Jaydeb Sarkar.
Trans. Amer. Math. Soc. 364 (2012), 4127-4153
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Smash products and differential identities
Chen-Lian Chuang and Yuan-Tsung Tsai.
Trans. Amer. Math. Soc. 364 (2012), 4155-4168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Boundary Harnack principle for $\Delta + \Delta ^{\alpha /2}$
Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček.
Trans. Amer. Math. Soc. 364 (2012), 4169-4205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nondegeneracy of the eigenvalues of the Hodge Laplacian for generic metrics on 3-manifolds
Alberto Enciso and Daniel Peralta-Salas.
Trans. Amer. Math. Soc. 364 (2012), 4207-4224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Rahman polynomials and the Lie algebra $\mathfrak {sl}_3(\mathbb {C})$
Plamen Iliev and Paul Terwilliger.
Trans. Amer. Math. Soc. 364 (2012), 4225-4238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Two critical periods in the evolution of random planar graphs
Mihyun Kang and Tomasz Łuczak.
Trans. Amer. Math. Soc. 364 (2012), 4239-4265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Extending the Hölder type inequality of Blakley and Roy to non-symmetric non-square matrices
Thomas H. Pate.
Trans. Amer. Math. Soc. 364 (2012), 4267-4281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An approach to higher order linking invariants through holonomy and curvature
James J. Hebda and Chichen M. Tsau.
Trans. Amer. Math. Soc. 364 (2012), 4283-4301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform
Adam Osȩkowski.
Trans. Amer. Math. Soc. 364 (2012), 4303-4322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums
Alexander Barvinok and J. A. Hartigan.
Trans. Amer. Math. Soc. 364 (2012), 4323-4368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell’s and Helmholtz’s equations
Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi.
Trans. Amer. Math. Soc. 364 (2012), 4369-4424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Traces in monoidal categories
Stephan Stolz and Peter Teichner.
Trans. Amer. Math. Soc. 364 (2012), 4425-4464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions